MathSciNet Relay Station
MathSciNet bibliographic data
MR1410614 41A10
Kuijlaars, A. B. J. A note on weighted polynomial approximation with varying weights. J. Approx. Theory 87 (1996), no. 1, 112–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement